Alert archive / Missouri / Snow Advisories in 2005

Snow Advisory 4, NWS Kansas City, MO

December 24, 2005Cooper County, Henry County, Pettis County, Missouri

NWS Kansas City, MO issued this snow advisory at Dec 24, 2005, 4:36 AM CST for Cooper County, Henry County, Pettis County, Missouri. It took effect at Dec 24, 2005, 5:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 24, 2005, 4:36 AM CST (10:36 UTC)
In effect from
Dec 24, 2005, 5:00 PM CST
Expired
Dec 24, 2005, 12:34 PM CST
In force
Issued by
NWS Kansas City, MO

Counties Cooper County, MO, Henry County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 86 km from the middle of the area, began a volume at 10:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KEAX 241036
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
436 AM CST SAT DEC 24 2005

...MINOR SNOW ACCUMULATIONS EXPECTED OVER CENTRAL MISSOURI THIS
EVENING...

.A FAST MOVING STORM SYSTEM WILL BRING A PERIOD OF BRIEF BUT LOCALLY
INTENSE SNOWFALL TO PORTIONS OF CENTRAL MISSOURI LATE THIS AFTERNOON
AND EVENING. ALTHOUGH TEMPERATURES ARE EXPECTED TO BE ABOVE
FREEZING...THE SNOW MAY FALL QUICK ENOUGH TO ALLOW AN INCH OR TWO TO
ACCUMULATE ON AREA ROADWAYS. THOSE TRAVELING WITHIN THE MID MISSOURI
LAKES REGION LATER THIS AFTERNOON AND EVENING SHOULD BE ALERT FOR
RAPIDLY CHANGING WEATHER CONDITIONS AND THE THREAT FOR MINOR SNOW
ACCUMULATIONS.

MOZ045-046-054-241845-
/O.NEW.KEAX.SN.Y.0004.051224T2300Z-051225T0600Z/
PETTIS-COOPER-HENRY-
INCLUDING THE CITIES OF...SEDALIA...BOONVILLE...CLINTON
436 AM CST SAT DEC 24 2005

...SNOW ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT
CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. 

RAIN IS EXPECTED TO OVERSPREAD THE MID MISSOURI LAKES REGION LATER
THIS AFTERNOON...GRADUALLY MIXING WITH AND CHANGING TO SNOW BY EARLY
EVENING. ALTHOUGH TEMPERATURES ARE EXPECTED TO BE ABOVE
FREEZING...THE SNOW MAY BE HEAVY AT TIMES FOR SEVERAL
HOURS...ALLOWING FOR UP TO TWO INCHES OF ACCUMULATION. THE INTENSITY
OF THE SNOW AND MINOR ACCUMULATIONS WILL RESULT IN HAZARDOUS TRAVEL
FROM CLINTON TO SEDALIA AND THE SURROUNDING LAKES REGION.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

BOOKBINDER
2 follow-up statements
000 
WWUS43 KEAX 241632
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1032 AM CST SAT DEC 24 2005

...MINOR SNOW ACCUMULATIONS POSSIBLE OVER CENTRAL MISSOURI THIS
EVENING...

.A FAST MOVING STORM SYSTEM MAY BRING A PERIOD OF BRIEF BUT LOCALLY
INTENSE SNOWFALL TO PORTIONS OF CENTRAL MISSOURI THIS EVENING.
ALTHOUGH TEMPERATURES ARE EXPECTED TO BE ABOVE FREEZING...THE SNOW
MAY FALL QUICK ENOUGH TO ALLOW AN INCH OR TWO TO ACCUMULATE ON AREA
ROADWAYS. 

MOZ045-046-054-242315-
/O.CON.KEAX.SN.Y.0004.051224T2300Z-051225T0600Z/
PETTIS-COOPER-HENRY-
INCLUDING THE CITIES OF...SEDALIA...BOONVILLE...CLINTON
1032 AM CST SAT DEC 24 2005

...SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. 

RAIN IS EXPECTED THIS AFTERNOON...GRADUALLY MIXING WITH AND CHANGING
TO SNOW BY EARLY EVENING. ALTHOUGH TEMPERATURES ARE EXPECTED TO BE
ABOVE FREEZING...THE SNOW MAY BE HEAVY AT TIMES FOR SEVERAL HOURS...
ALLOWING FOR UP TO TWO INCHES OF ACCUMULATION. IF THE TEMPERATURES
STAY A FEW DEGREES WARMER THAN CURRENTLY EXPECTED...THE PRECIPITATION
WILL FALL MAINLY IN THE FORM OF RAIN...THEREFORE REDUCING THE
FORECASTED ACCUMULATIONS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

DB
000 
WWUS43 KEAX 241834
WSWEAX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1234 PM CST SAT DEC 24 2005


MOZ045-046-054-241945-
/O.CAN.KEAX.SN.Y.0004.051224T2300Z-051225T0600Z/
PETTIS-COOPER-HENRY-
INCLUDING THE CITIES OF...SEDALIA...BOONVILLE...CLINTON
1234 PM CST SAT DEC 24 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS CANCELED THE
SNOW ADVISORY. 

RAIN WILL CONTINUE TO SPREAD ACROSS THE REGION THIS AFTERNOON WITH
TEMPERATURES HOLDING ABOVE 40 DEGREES. TEMPERATURES WILL NOT FALL
THIS AFTERNOON AND THIS EVENING AS MUCH AS EARLIER ANTICIPATED.
THEREFORE...LITTLE IF ANY ACCUMULATION OF SNOW IS EXPECTED THIS
EVENING. HOWEVER...THE RAIN MAY BRIEFLY MIX WITH OR CHANGE TO SNOW BY
LATE EVENING AS TEMPERATURES FALL INTO THE MIDDLE TO UPPER 30S. 

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this snow advisory went out at Dec 24, 3:58 AM CST, 38 minutes earlier.

Area forecast discussion, Dec 24, 3:58 AM CST, 38 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
358 AM CST SAT DEC 24 2005

...MINOR SNOW ACCUMULATIONS EXPECTED OVER CENTRAL MISSOURI...

.DISCUSSION...

MORNING INFRA-RED SATELLITE IMAGERY SHOWS THE ADVERTISED STORM
SYSTEM CONTINUING TO ORGANIZE OVER NORTHWEST MISSOURI EARLY THIS
MORNING. INITIAL WAVE OF RAINFALL ASSOCIATED WITH BROAD WARM
CONVEYOR BELT HAS EXITED THE EASTERN CWA. FURTHER WEST...SCATTERED
SHOWERS WERE NOTED ALONG THE SURFACE OCCLUSION AND WERE QUICKLY
BECOMING MORE NUMEROUS UNDERNEATH THE MID LEVEL LOW CENTER. DENSE
FOG WAS OBSERVED IN THE STAGNANT AIRMASS NORTH AND EAST OF THE
SURFACE OCCLUSION. 00Z AND 06Z NAM/GFS RUNS ARE IN MUCH BETTER
AGREEMENT AND INITIALIZED VERY WELL WITH RESPECT TO ANALYZED UPPER
AIR DATA...AS WELL AS SATELLITE AND RADAR TRENDS.

FOR THIS MORNING...THE THREAT FOR PRECIPITATION WILL BE TIED CLOSELY
TO CONVERGENCE ALONG THE LOW LEVEL OCCLUSION OVER NRN MO AND ALSO
ASSOCIATED WITH THE RAPID DEVELOPMENT OF A TROWAL AIR STREAM
NORTHWEST OF THE MID LEVEL LOW TRACK. THERMAL TRAJECTORY ANALYSIS
FROM IR SATELLITE IMAGERY SHOWS THAT TROWAL DEVELOPMENT IS ALREADY
WELL UNDERWAY OVER THE MO/KS/NE BORDER REGION. NAM/GFS CROSS
SECTIONS CLEARLY DEPICT THIS AIRSTREAM BETWEEN 650-500MB WITH A VERY
STRONG CORRELATION TO THE QPF FIELDS AS MID LEVEL FRONTOGENESIS
INTENSIFIES. THE MODEL SIGNALS REMAIN VERY STRONG WITH RESPECT TO
THE MESOSCALE FORCING THAT WILL RESULT...DEPICTING VERY DEEP AND
RAPID VERTICAL MOTION ON THE ORDER OF 15 UBAR/S CENTERED OPTIMALLY
BETWEEN -12 TO -15C. THERE IS EVEN A HINT AT WEAK POTENTIAL
INSTABILITY BETWEEN 600-500MB AS THE LOW REACHES PEAK INTENSITY THIS
AFTERNOON.

EXPECT THAT ONE OR MORE NARROW BANDS OF INTENSE VERTICAL MOTION WILL
RESULT IN A NEAR PERFECT SETUP FOR VERY LARGE QUANTITIES OF
AGGREGATE DENDRITES. WOULD NOT EVEN BE SURPRISED A RUMBLE OR TWO OF
THUNDER TO ACCOMPANY THIS ACTIVITY. RESULTANT DYNAMIC COOLING FROM
SNOW MELT IN THE BOUNDARY LAYER COULD BE SIGNIFICANT...ALLOWING RAIN
TO MIX WITH AND BRIEFLY CHANGE TO MODERATE/HEAVY SNOW THAT MAY
ACCUMULATE DESPITE 35-40F SURFACE TEMPS.

RAIN WILL CONTINUE TO OVERSPREAD MUCH OF WESTERN/NORTHERN MISSOURI
THIS MORNING...BRIEFLY MIXING WITH AND CHANGING TO SNOW AS MORE
INTENSE BANDING DEVELOPS. ANY ACCUMULATIONS IN THESE AREAS WILL BE
ON GRASSY SURFACES GIVEN THE WARMER AMBIENT TEMPERATURES INITIALLY.
HOWEVER...AS THE UPPER LOW BEGINS TO TURN EASTWARD EARLY THIS
EVENING...THE PRECIPITATION BAND WILL BEGIN TO PIVOT...ANCHORING
OVER CENTRAL MISSOURI FOR SEVERAL HOURS. IT IS IN THIS REGION THAT I
THINK THERE IS A DECENT POTENTIAL FOR ACCUMULATING SNOWS TO RESULT
IN HAZARDOUS HOLIDAY TRAVEL. IN COLLABORATION WITH WFO
SPRINGFIELD...A SNOW ADVISORY WILL BE POSTED ROUGHLY FROM CLINTON TO
BOONVILLE...EXTENDING SOUTHWARD INTO THE LAKE OF THE OZARKS REGION.

THE BOTTOM LINE IS THAT THIS FORECAST IS A HUMBLING ATTEMPT TO
MASSAGE THE FINER POINTS OF THERMODYNAMICS. PERSONS SHOULD MONITOR
WEATHER CONDITIONS CLOSELY AS MORE RAPID INTENSIFICATION COULD
RESULT IN SNOWS IMPACTING ROADWAYS FURTHER WEST THAN ANTICIPATED.
TO ADD TO THE PRECIPITATION MESS TODAY...NORTHWEST WINDS WILL
INCREASE STEADILY THIS MORNING...WITH GUSTS OF 20 TO 30 MPH EXPECTED
OVER WESTERN MISSOURI/EASTERN KANSAS THROUGH SUNSET.

RAIN/SNOW WILL GRADUALLY TAPER OFF TO DRIZZLE FROM THE NORTHWEST
LATE THIS AFTERNOON AND TONIGHT WITH LOW CLOUDS LINGERING INTO
THE FIRST PART OF SUNDAY. NORTH OF THE MISSOURI RIVER...WE MAY HAVE
TO CONTEND WITH BLACK ICE SUNDAY MORNING AS THERE WILL LIKELY BE
STANDING WATER ON THE ROADWAYS AS TEMPERATURES BRIEFLY DROP INTO THE
UPPER 20S.

A MILD FLOW REGIME WILL THEN DEVELOP INTO THE UPCOMING WEEK
FEATURING AND EXTENDED PERIOD OF ABOVE NORMAL TEMPERATURES. DO NOT
SEE MUCH REASON TO CHANGE GOING FORECAST.

BOOKBINDER

&&

.PREV DISCUSSION...
920 PM...
WILL BE LOWERING SNOW AMOUNTS FOR TOMORROW...AT LEAST THROUGH 00Z
SUNDAY. 00Z NAM HAS CONTINUED PREVIOUS TREND OF 18Z NAM WITH A
BOUNDARY LAYER THAT WILL BE RELATIVELY WARM FOR A GOOD PART OF THE
DAY. TAKING THE NAM PROGGED SOUNDINGS AT FACE VALUE ONE COULD ARGUE
FOR NO SNOW THROUGH 00Z. HOWEVER...STRONG DYNAMICS WILL COME INTO
PLAY STARTING BY MID MORNING SATURDAY WITHIN THE DEFORMATION SHIELD
AS IT SETS UP ACROSS NORTHERN AND NORTHWEST MO. THE
DYNAMICS/ADIABATIC COOLING FROM THE STRONG UPWARD VERTICAL MOTION
FIELD SHOULD BE SUFFICIENT FOR AT LEAST A RAIN/SNOW MIX WHICH WILL
SHIFT SOUTHWARD DURING THE DAY. BY LATE AFTERNOON THE PRECIPITATION
MAY CHANGE OVER ALL TOGETHER TO SNOW ACROSS THE SOUTHERN AND
SOUTHERN PORTION OF THE CWA. FOR THAT REASON HAVE LEFT THE POTENTIAL
FOR ABOUT AN INCH OF SNOW TO ACCUMULATE BY 00Z SUNDAY OVER THIS
AREA. THE REST OF THE CWA SHOULD SEE LESS THAN AN INCH AND WOULD NOT
SURPRISE ME IF MOST OF THE SNOW WHICH DOES FALL OVER THE NORTHWEST
HALF OF THE CWA MELTS ALL TOGETHER.

MJ

300 PM...
PRECIPITATION TYPE IS THE MAIN FORECAST PROBLEM IN THE SHORT TERM.
LATEST MOISTURE IMAGERY INDICATES A STRONG UPPER LEVEL SHORTWAVE
TROUGH DIGGING SOUTHEAST ALONG THE COLORADO/NEBRASKA BDR. THE 12Z
GFS/NAM ARE CONSISTENT IN DEVELOPING AN UPPER LEVEL LOW IN SCNTRL
NEBRASKA...THEN SHIFTING IT SOUTHEAST INTO CENTRAL MO BY 00Z SUNDAY.
THE LATEST 18Z NAM IS FASTER AND FURTHER SW...BUT 18Z/06Z RUNS ARE
SOMETIMES SUSPECT. THEREFORE...WILL BASE FCST ON 12Z MODEL RUNS. 18Z
RUN CANNOT BE TOTALLY RULED OUT WITH STRONG 140KT H3 SPEED MAX ON
THE WRN PORTION OF THE UPPER TROUGH.

BANDS OF RAIN LATE THIS AFTN AND EARLY THIS EVENING WILL INITIALLY
BE ALOFT...BUT SATURATION FOR THE WRN GRIDS WILL OCCUR BY LATE
EVENING. THE RAIN WILL SPREAD EAST THROUGH THE NIGHT.

OTHERWISE...THE PRECIPITATION TYPE ON SATURDAY IS IN QUESTION DUE TO
THE MILD AND MOIST AIR MASS IN PLACE AND UPSTREAM. TEMPERATURES ARE
IN THE LOWER 40S WITH DEWPOINTS IN THE MIDDLE 30S IN THE DAKOTAS.
THIS WILL MAKE A CHANGEOVER TO SNOW DIFFICULT FOR THE CWA.
HOWEVER...VERTICAL MOTION IS QUITE STRONG WITH THIS FEATURE WITH THE
MODEL GRIDS DEPICTING IMPRESSIVE H7-H3 DIVERGENCE-Q TNGT AND AGAIN
ON SATURDAY. NAM FCST SOUNDINGS FOR SATURDAY INDICATE A WARM
WEDGE...3 DEG/C...AT AROUND 880MB. THIS WEDGE OF WARM AIR LOOKS
SUSPICIOUS GIVEN THIS SCENARIO. THE GFS FCST SOUNDINGS LOOK MORE
REASONABLE...INDICATING A FREEZING LEVEL OF ABOUT 1500 FEET AGL
ACROSS NWRN MO...WITH THE LOW FREEZING LEVELS SHIFTING SE DURING THE
DAY.

WITH STRONG UVV FIELDS...DIABATIC/ADIABATIC COOLING MECHANISMS WILL
EASILY COOL THE BOUNDARY LAYER TO NEAR FREEZING WHICH WILL LIKELY
SWITCH ANY MODERATE TO HEAVY BANDS OF RAIN TO SNOW. FCST SOUNDINGS
INDICATE .60-70 OF PRECIPITABLE H20...AND WITH LOW MID LEVEL STATIC
STABILITY AND STG MID LEVEL FORCING...BANDS OF AT LEAST MODERATE
PRECIP WILL FORM. ONCE ANY BANDS OF SIGNIFICANT SNOW ENDS...ANY
LIGHT PRECIPITATION WILL LIKELY BE RAIN OR A MIX OF RAIN AND SNOW.

BELIEVE MOST OF THE CWA WILL SEE A PERIOD OF WET SNOW ON
SATURDAY...BUT BASED ON THE GFS...BELIEVE LONGEST DURATION OF
SIGNIFICANT SNOW WILL BE OVER THE ERN/SERN PORTION OF THE CWA.
ACCUMULATIONS OF SNOW WILL DEPEND HEAVILY ON THE TRACK OF THE STORM
AND ANY SMALL CHANGE IN TEMPERATURE. AS PER COORDINATION WITH
STL/SGF WILL INTRODUCE ONE TO TWO INCHES FOR THE SERN CWA WITH
LESSER AMOUNTS ELSEWHERE. WILL NOT ISSUE AN ADVISORY ATTM AS
CONFIDENCE OF AMOUNTS AND LOCATIONS OF SNOW AMOUNTS ARE LOW. IF A
HEAVY BAND OF SNOW IS ABLE TO PERSIST IN ANY ONE LOCATION...MORE
SIGNIFICANT AMOUNTS OF SNOW ARE POSSIBLE.

THE PRECIPITATION WILL END SATURDAY EVENING WITH LINGERING LOW CLOUD
COVER. GIVEN DOWNSLOPE FLOW...BELIEVE ANY DRIZZLE SATURDAY EVENING
WILL BE SPOTTY...AND WILL NOT MENTION AT THIS TIME. CLOUDS TO SLOWLY
CLEAR LATE SATURDAY NIGHT AND SUNDAY WITH DOWNSLOPE WARMING TO
RETURN ON SUNDAY.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...SNOW ADVISORY 5 PM THRU MIDNIGHT FOR HENRY...PETTIS AND COOPER
COUNTIES.
DENSE FOG ADVISORY UNTIL 9 AM...HARRISON...MERCER...PUTNAM...
SCHUYLER...GRUNDY...SULLIVAN...ADAIR...LIVINGSTON...LINN...MACON...
CHARITON...RANDOLPH...SALINE...HOWARD AND COOPER COUNTIES.
KS...NONE.

WFO EAX
Hazardous weather outlook, Dec 23, 1:00 PM CST, 15 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CST FRI DEC 23 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-241200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
100 PM CST FRI DEC 23 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN ONGOING ACROSS THE AREA EARLY SATURDAY IS EXPECTED TO MIX WITH
AND CHANGE OVER TO SNOW AS A COLDER AIRMASS MOVES SOUTHWARD. AS THE
STORM SYSTEM PULLS EAST OF THE AREA...A PERIOD OF MODERATE TO HEAVY
SNOW COULD RESULT...AFFECTING AREAS ALONG AND NORTHWEST OF A LINE
FROM KANSAS CITY TO KIRKSVILLE BY LATE SATURDAY MORNING. THE AREA
OF MODERATE TO HEAVY SNOW WILL SHIFT SOUTHEAST TO A BUTLER TO
SEDALIA TO MACON LINE BY MID TO LATE AFTERNOON. ACCUMULATIONS ARE
EXPECTED TO BE LESS THAN AN INCH NORTH OF A LINE FROM KANSAS CITY TO
KIRKSVILLE WITH 1 TO 3 INCHES POSSIBLE SOUTHEAST OF A LINE FROM
BUTLER TO CARROLLTON TO MACON.

ALTHOUGH TEMPERATURES WILL BE SLIGHTLY ABOVE FREEZING...THE SNOW MAY
BE HEAVY ENOUGH SATURDAY AFTERNOON AND EVENING TO AFFECT TRAVEL
CONDITIONS...MAINLY IN THE BUTLER...SEDALIA...BOONVILLE...
MARSHALL...FAYETTE...CARROLLTON...CLINTON AND MACON AREAS.  THE SNOW
WILL END IN THESE AREAS SATURDAY EVENING.

ANY SMALL CHANGE IN FORECAST TEMPERATURE OR THE TRACK OF THE STORM
MAY HAVE A MAJOR IMPACT ON PRECIPITATION TYPE AND FORECAST
ACCUMULATIONS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

DB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 4:12 AM CSTDense Fog AdvisoryEAXAdair, Chariton, Cooper, Grundy, Harrison, Howard and 9 more3 hr

Nearby

Snow Advisories in Missouri, 2005Every snow advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.